# SDR UPS02838626

- Difficulty date: May 24, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO BAY FRAME IS CORRODED STA 1100 STR 36.  REMOVED CORROSION, REMOVED DAMAGED SECTION OF FRAME, FABBED REPAIR ANGLE FILLERS & REPAIR STRAP LOCATED DRILLED REPAIR PARTS  & INSTALLED REPAIR ANGLE FILLERS & REPAIR STRAP IAW UPS EO DC8-5310-117 28 APP B DC8 SRM 51-1-8 53-2-0 51-1-24 & DAC DWG 2537716
